# SDR HALA2019073100374

- Difficulty date: July 30, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 22,190 hours, 3,464 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 43256090003
- Part serial: 07235
- Condition: Defective
- Location: L1 Door
- Part time: 21,342 hours, 1,744 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SIDE CHANGE EPSU TEST FAULTS ESCAPE SLIDE LT SW 1 EPSU (11WL), DOOR 1.  T/S PER TSM A330 25-62-00-810-802-A, FOUND SLIDE 1L BAD. R/R L1 DOOR SLIDE PER JIC 2561-9403. OK FOR SERVICE.
